# SDR UPS00831920

- Difficulty date: February 24, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 9753297502
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, RIGHT WING L/E ANGLE IS CRACKED AT INBOARD RIB NR 4 PYLON AT XS 520.  REMOVED, FABRICATED, AND REPLACED ANGLE IAW DWG 9753297, AND SRM 51-1-20D.
